# SDR C2XA02TY039

- Difficulty date: February 21, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED 1C INSPECTION, CORROSION WAS FOUND ON THE FORWARD DIGITAL PLATE AFT OF COCKPIT DOOR.  MAINTENANCE REMOVED CORROSION BY CUTTING OUT THE CENTER SECTION AND INSTALLING A NEW SECTION, FABRICATED AND INSTALLED DOUBLERS AND SHIMS, ALODINED AND PRIMED IAW-EMB-135/145-SRM-51-40-02 & CMP-51-21-04, 05, 06 AND EC5320-01059.  REPAIR PROCEDURE WAS SATISFACTORY AND AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
